# SDR R7MA78932439

- Difficulty date: October 18, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N105LC
- Make and model: Bolkms BO105CBS
- Aircraft serial: S789
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Part serial: 9409
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 210 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSMITTER INOPERATIVE.  INDICATOR PEGS ANYTIME BAT SWITCH IS IN ON POSITION.  REPLACED PRESSURE TRANSMITTER WITH NEW UNIT, CORRECTED PROBLEM.
